# SDR DALA2018041102370

- Difficulty date: April 11, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 44,570 hours, 30,349 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGE AT APPROX STATION 200 LONGERON 17R. DENT FOUND TO BE .210 DEEP 12" LONG MAX DIA. 1.5" - OUT OF LIMITS PER SRM 53-01-01-1A3. REMOVED DAMAGE PER SRM 53-03-01-2R-1 FIG 205. FABRICATED, DRILLED, AND INSTALLED DOUBLER PER SRM 53-03-01-2R-1 FIG 205.
